Corrigendum to the paper, 'A new iteration process for approximation of common fixed points for finite families of total asymtotically nonexpansive mappings'. Int. J. Math. Math. Sci. vol. 2009, doi:10.1155/2009/615107
Autor: | Chidume, C. E., Ofoedu, E. U. |
---|---|
Rok vydání: | 2010 |
Předmět: | |
Druh dokumentu: | Working Paper |
Popis: | A gap in the proof of Theorem 3.5 in the paper ``A new iteration process for approximation of common fixed points for finite families of total asymtotically nonexpansive mappings". Int. J. Math. Math. Sci. vol. 2009, doi:10.1155/2009/615107" is observed. The argument used on page 11, starting from line 8 from bottom to the end of the proof of the theorem is not correct. In this corrigendum, it is our aim to close this gap. Comment: arXiv admin note: text overlap with arXiv:1005.5072 |
Databáze: | arXiv |
Externí odkaz: |